Browse Title Index


 
Issue Title
 
Volume 10, Number 2, June 2005 A BEST APPROXIMATION THEOREM FOR SET-VALUED MAPPINGS IN REFLEXIVE BANACH SPACES Abstract   PDF
George Isac
 
Volume 6, Number 2, December 2001 A CATEGORICAL APPROACH TO INTEGRAL OF MEASURES AND DISINTEGRATION OF MEASURES Abstract   PDF
John Gregoriou
 
Volume 13, Number 4, December 2008 A CLASS OF INTEGRAL OPERATORS ON THE HARDY SPACE ON THE POLYDISK Abstract   PDF
Songxiao Li, Stevo Stevic
 
Volume 24, Number 4, December 2019 A CLASS OF NONLINEAR EVOLUTION EQUATIONS ON BANACH SPACES DRIVEN BY FINITELY ADDITIVE MEASURES AND ITS OPTIMAL CONTROL Abstract   PDF
N. U. Ahmed
 
Volume 21, Number 4, December 2016 A CLASS OF SEMILINEAR INFINITE DIMENSIONAL UNCERTAIN SYSTEMS ON BANACH SPACES CONTROLLED BY VECTOR MEASURES CONTAINING DIRAC MEASURES Abstract   PDF
N. U. Ahmed
 
Volume 11, Number 4, December 2006 A COINCIDENCE THEOREM IN HYPERCONVEX METRIC SPACES AND ITS APPLICATIONS Abstract   PDF
Huili Zhang
 
Volume 14, Number 1, March 2009 A COMMON FIXED POINT THEOREM OF COMPATIBLE OF TYPE (\gamma) MAPS IN COMPLETE FUZZY METRIC SPACES Abstract   PDF
Shaban Sedghi, Nabi Shobe, Shahram Sedghi
 
Volume 15, Number 1, March 2010 A COMMON FIXED POINT THEOREM OF INTEGRAL TYPE USING IMPLICIT RELATION Abstract   PDF
H. K. Pathak, Rosana Rodriguez-Lopez, R. K. Verma
 
Volume 11, Number 1, March 2006 A COMMON FIXED POINT THEOREM WITH APPLICATIONS IN DYNAMIC PROGRAMMING Abstract   PDF
Zeqing Liu, Jong Kyu Kim
 
Volume 13, Number 5, December 2008 (Special Issue) A CONDITION FOR A BANACH SPACE TO BE A HILBERT SPACE Abstract   PDF
Zhibin Hou, Hui Tong, Lijuan Zhang
 
Volume 16, Number 1, March 2011 A CONSTANT RELATED TO FIXED POINTS AND NORMAL STRUCTURE IN BANACH SPACES Abstract   PDF
Ji Gao, Satit Saejung
 
Volume 21, Number 4, December 2016 A CONSTRUCTIVE ALGORITHM FOR A COUPLED FIXED POINT PROBLEM Abstract   PDF
Binayak S. Choudhury, Subhajit Kundu
 
Volume 15, Number 3, September 2010 A CONTRACTION PRINCIPLE IN WEAKLY CAUCHY NORMED SPACES Abstract   PDF
Mohamed Akkouchi
 
Volume 7, Number 1, March 2002 A COUNTEREXAMPLE TO A RESULT CONCERNING CLOSED MANIFOLDS Abstract   PDF
Dorin Andrica, Mihaela Todea
 
Volume 19, Number 1, March 2014 A CRITICAL REMARK ON SUBSEQUENTIAL CONTINUITY Abstract   PDF
Jong Kyu Kim, Ravindra K. Bisht
 
Volume 22, Number 3, September 2017 A DIRICHLET PROBLEM FOR A NONLINEAR WAVE EQUATION OF KIRCHHOFF-LOVE TYPE Abstract   PDF
Nguyen Anh Triet, Vo Thi Tuyet Mai, Le Thi Phuong Ngoc, Nguyen Thanh Long
 
Volume 7, Number 3, September 2002 A DISCRETE FORM OF THE BECKMAN-QUARLES THEOREM FOR TWO-DIMENSIONAL STRICTLY CONVEX NORMED SPACES Abstract   PDF
Apoloniusz Tyszka
 
Volume 17, Number 4, December 2012 A FINER DISCRETIZATION AND MESH INDEPENDENCE OF NEWTON'S METHOD FOR SOLVING GENERALIZED EQUATIONS Abstract   PDF
I. K. Argyros, S. K. Khattri
 
Volume 13, Number 3, September 2008 A FINER MESH INDEPENDENCE OF NEWTON'S METHOD Abstract   PDF
Ioannis K. Argyros
 
Volume 25, Number 2, June 2020 A FIXED POINT APPROACH TO THE STABILITY OF THE FUNCTIONAL EQUATIONS RELATED TO AN ADDITIVE AND QUARTIC MAPPING Abstract   PDF
Sun-Sook Jin, Yang-Hi Lee
 
Volume 18, Number 2, June 2013 A FIXED POINT THEOREM FOR CARISTI-MAPPINGS ON ORDERED T-METRIC SPACES Abstract   PDF
Nabi Shobe, Alireza Mohammadpour
 
Volume 6, Number 2, December 2001 A FORWARD-BACKWARD SPLITTING ALGORITHM FOR GENERAL MIXED VARIATIONAL INEQUALITIES Abstract   PDF
Muhammad Aslam Noor, Th. M. Rassias, Eisa Al-Said
 
Volume 15, Number 2, June 2010 A FURTHER JOURNEY IN THE "TERRA INCOGNITA" OF THE NEWTON-KANTOROVICH METHOD Abstract   PDF
Filomena Cianciaruso
 
Volume 5, Number 2, December 2000 A GENERAL EXISTENCE THEOREM FOR POSITIVESOLUTIONS TO SINGULAR SECOND ORDER ORDINARYAND FUNCTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
Haisheng Lv, Donal O'Regan
 
Volume 24, Number 3, September 2019 A GENERAL FUNCTIONAL EQUATION Abstract   PDF
Heidar Kermanizadeh Fahandari, Hamid Majani, Sun Young Jang, Choonkil Park
 
1 - 25 of 1091 Items 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)